MathSciNet Relay Station
MathSciNet bibliographic data
MR961757 (90f:17019) 17B35 (16A24 17C25 22E65 33A65 46L99 81D99)
Vaksman, L. L.; Soĭbelʹman, Ya. S. An algebra of functions on the quantum group ${\rm SU}(2)$. (Russian) Funktsional. Anal. i Prilozhen. 22 (1988), no. 3, 1--14, 96; translation in Funct. Anal. Appl. 22 (1988), no. 3, 170–181 (1989)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement